# SDR 99ZZZX943

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1956Z
- Make and model: Cessna 150C
- Aircraft serial: 15059756
- System (JASC): 2810 · Fuel Storage
- Part: Drain Line
- Part number: 04003111
- Condition: Contaminated
- Location: Fuel System
- Part time: 4,604 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT LOST POWER ON TAKEOFF.  WATER IN THE FUEL VALVE DRAIN LINE HAD FROZEN AND EXPANDED INTO THE FUEL SUPPLY LINE WITH THE RESULTANT RESTRICTED FUEL FLOW TO THE ENGINE.  SUBMITTER SUGGESTED THIS LINE, CESSNA PN 0400311-1, AND SIMILAR LINES ON OTHER CESSNA SINGLE ENGINE AIRCRAFT SHOULD BE EQUIPPED WITH QUICK DRAINS IN ORDER FOR THE PILOT TO DRAIN COLLECTED WATER OR IN THE CASE OF FROZEN WATER, ALERT HIM TO A PROBLEM.
